Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Best uniform approximations via annihilating measures


Author: William Hintzman
Journal: Bull. Amer. Math. Soc. 76 (1970), 1062-1066
MSC (1970): Primary 4130, 4140; Secondary 4215, 4625
DOI: https://doi.org/10.1090/S0002-9904-1970-12560-5
MathSciNet review: 0262747
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Buck, Applications of duality in approximation theory, Proc. Sympos. Approximation of Functions (General Motors Res. Lab., 1964) Elsevier, Amsterdam, 1965, pp. 27-42. MR 33 #4554. MR 196367
  • 2. K. de Leeuw and W. Rudin, Extreme points and extremum problems in H, Pacific J. Math. 8 (1958), 467-485. MR 20 #5426. MR 98981
  • 3. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 24 #A2844. MR 133008
  • 4. W. Rudin, Real and complex analysis, McGraw-Hill, New York, 1966. MR 35 #1420. MR 210528

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4130, 4140, 4215, 4625

Retrieve articles in all journals with MSC (1970): 4130, 4140, 4215, 4625


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12560-5

American Mathematical Society